# SDR DLL10961252

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 2462
- Condition: Inoperative
- Location: Lwr Galley
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY EVACUATION TEST PER OPERATION 68111 DURING B-LETTER CHECK, LOWER GALLEY EVAC SIGNAL PANEL FAILED TO SOUND OR LIGHT.  REPLACED PANEL, CHECKS NORMAL.
